# SDR AU980552

- Difficulty date: May 19, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhav DHC8102
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Fitting
- Part number: 85311176005
- Condition: Cracked
- Location: Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LANDING GEAR FITTING FORWARD ATTACHMENT LUG CRACKED FROM FLANGE RADIUS TO FORWARD FLANGE FASTENER HOLE.  CRACK LENGTH 12.7 MM (0.5 INCH).
